# SDR DALA13002271816

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 47,121 hours, 9,691 cycles
- Engine: Pwa R20007M2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK, OPS OK.
